Delivered in 3-6 working days. Local orders within 4 hours. T's and C's apply.
Grand-Pa Headache Tablets contains paracetamol and aspirin and helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu. Contains paracetamol and aspiring – read package insert. Each tablet contains: Aspirin 226.8 mg, Paracetamol 162.0 mg, Caffeine 32.4 mg.